Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|DarkArt - Mon Oct 10, 2005 11:19 am||
Hi.... I've been on birth control for about three years (ovocon 35)... i just switched to another brand (same 28 day cycle pack though).... the spin dial pack......
Before i started the pack i missed my period 2 times.... this is why the doctor switched me... he said something about too many or too little hormones in it... my body getting too used to it.
I took a pregnancy test after the first month, an ept.... negative.... Now I am at the end of my cycle... i shoulddddd have my period in a week or so.... hopefully i do... but i doubt it.
but for the last few weeks or so i have had very swollen tender brests. i was on amoxicylan antibiotics at the begininng of this new pack.... and my boyfriend and i had sex without a condom and he'd pull out... this sex occured a few times over the antibiotic term, and 3 days after i stopped the antibiotics.... im beginning to think my safety has run out.... see he comes in me all the time.... i have never gotten pregrant from him the last past year we've been doing this.... i take all my pills... the worst ive done is been like 12-14 late in taking my pill. which i have done frequently lately... due to a change in schedual. Could i be pregnant? what are the chances? i have no morning sickness..... just hunger, swollen breasts, moodiness, tiredness.... etc. i also take xanax... if i was preganant would that affect the fetus (mind i take .025 mg 1 per day... not even everyday). Thanks
|dsjeya - Mon Oct 10, 2005 11:56 am||
test your urine for pregnacy + ultrasound scan
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.